# SDR IPXA2017033115709

- Difficulty date: March 17, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 59,311 hours, 10,649 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LEFT WING FIXED L/E BEADED DOUBLER IS CRACKED AT XOS. 667 - 673.  REPAIRED THE DOUBLER IAW SRM 57-40-02, REPAIR 15, FIG. 205.   MAJOR.
